# SDR 2023FA0000164

- Difficulty date: March 29, 2023
- Submitted: March 29, 2023
- Operation: General aviation
- Aircraft: N266CM
- Make and model: Boeing 767333
- Aircraft serial: 25585
- Aircraft time: 106,349 hours, 18,717 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND UNDOCUMENTED REPAIRS ON ENGINE #2 (PW 4000) INLET COWL ACOUSTIC PANEL BETWEEN 3 AND 11 O'CLOCK - A HI-LOCK REPAIR, A BLEND OUT, SIX DENTS AND FIVE FILLINGS.
